# SDR CALA9802041

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12064
- Make and model: Doug DC-10-30
- Aircraft serial: 47862
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.7 INCH CRACK AND DELAMINATION ON RT WING MLG SUPPORT DOUBLER.  THE CRACKED AND DELAMINATED AREAS WERE TRIMMED OUT AND REINFORCED WITH DOUBLER AND FILLER IAW SRM 53-45-01, FIGURE 1, 51-21-01, AND ECRA 5730-01595.
